# SDR DU4R20180409004

- Difficulty date: April 9, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 23,411 hours, 19,991 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252402000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CORROSION WAS FOUND ON THE UPPER SURFACE OF THE LT NR 1 SKIN PANEL BETWEEN RIBS 1 AND 2 AT THE FRONT SPAR. CORROSION REMOVAL EXCEEDED SRM LIMITS.
